Sh:881

Bib entry
@article{Sh:881,
 author = {Shelah, Saharon},
 title = {{The Erd\H{o}s-Rado arrow for singular cardinals}},
 journal = {Canad. Math. Bull.},
 fjournal = {Canadian Mathematical Bulletin. Bulletin Canadien de Math\'ematiques},
 volume = {52},
 number = {1},
 year = {2009},
 pages = {127--131},
 issn = {0008-4395},
 doi = {10.4153/CMB-2009-015-8},
 mrclass = {03E02 (03E05)},
 mrnumber = {2494318},
 mrreviewer = {J. M. Henle},
 doi = {10.4153/CMB-2009-015-8},
 note = {\href{https://arxiv.org/abs/math/0605385}{arXiv: math/0605385}},
 arxiv_number = {math/0605385}
}